Contact: +91-9711224068
International Journal of Applied Research
  • Multidisciplinary Journal
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

ISSN Print: 2394-7500, ISSN Online: 2394-5869, CODEN: IJARPF

Impact Factor: RJIF 8.4

International Journal of Applied Research

Vol. 2, Issue 10, Part H (2016)

Newton’s backward interpolation: Representation of numerical data by a polynomial curve

Author(s)
Biswajit Das and Dhritikesh Chakrabarty
Abstract
In order to reduce the numerical computations associated to the repeated application of the existing interpolation formula in computing a large number of interpolated values, a formula has been derived from Newton’s backward interpolation formula for representing the numerical data on a pair of variables by a polynomial curve. Application of the formula to numerical data has been shown in the case of representing the data on the total population of India corresponding as a function of time. The formula is suitable in the situation where the values of the argument (i.e. independent variable) are at equal interval.
Pages: 513-517  |  723 Views  23 Downloads
How to cite this article:
Biswajit Das, Dhritikesh Chakrabarty. Newton’s backward interpolation: Representation of numerical data by a polynomial curve. Int J Appl Res 2016;2(10):513-517.
Call for book chapter
International Journal of Applied Research